# SDR SWAA2013041915007

- Difficulty date: April 4, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT DOOR AFT HINGE CUTOUT LEFT CRACKED.   REMOVED AND REPLACED DOUBLER IAW AMM AND SRM.
